# SDR MWEA010766

- Difficulty date: May 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,835 hours, 32,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59127351
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE AT STATION XRS 477 REQUIRES REPAIR OR REPLACEMENT. HOT BOND CORE AND SKIN.
